Apr 3, 2011
I started treatment on Nov 10 with Truvada + Isentress (VL 60,000 and CD4 550). On January 11 my viral load was undetectable <50 with CD4 630. Last week I had a follow up test and it shows a VL of 99 and CD4 of 704. I have never missed a dose since starting the treatment. Does it mean that the treatment is not working? Is it normal to have a blip in the VL so early in the treatment? Thanks in advance for your help.
Response from Dr. Holodniy
Blips can happen any time. You are on a great regimen and have had a fabulous response. I would not be concerned.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Having A Lower Back Pain An Early Sign Of HIV?
- What Effects Can Gonorrhea Have On The Body?
- What Does Herpes On The Vagina Look Like?
- What Causes Genital Warts To Come Back?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- Ways To Catch Gonorrhea
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.